| Catalog Number |
MZ9275 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector(s) was breaking the following information was received by the initial reporter with the following verbatim collar of quad-fuse broke when disconnected from line.Unable to reuse.B: patient had sedation and mivf infusing through quad-fuse so there as a brief interruption in the infusions while a new quad-fuse was obtained and primed.A: no apparent adverse results r: as this is the 2nd quad-fuse that has broken for me in 2 days and many staff have reported this is a common issue, i would recommend looking into a replacement product.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of quad-fuse disconnected could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz9275 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.